# SDR SWAA2020031342425

- Difficulty date: March 10, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 20,729 hours, 9,030 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 232FF UPPER SURFACE IS PUNCTURED 5.5" FROM FORWARD EDGE AND 5.5" FROM INBOARD EDGE        REPAIRED PNL 232FF PUNCTURE 5.5" FROM FWD EDGE, 5.5" FROM INBOARD EDGE- IAW B737-800 SRM 53-00-50-2R-2 REV 69, SRM 53-00-50-2R-0 REV 69  A89509, A36551, A98132
